Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 52, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 27, 2009, 3:28 PM CDT for DeWitt County, Gonzales County, Karnes County, Texas. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2009, 3:28 PM CDT (20:28 UTC)
- Expired
- Apr 27, 2009, 4:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties DeWitt County, TX, Gonzales County, TX, Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 73 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 3:41 PM CDT | TORNADO | 3 Nnw Yorktown, TX | A NWS STORM SURVEY TEAM DETERMINED THE DAMAGE TO A MOBILE HOME ON VFW RD WAS CAUSED BY A TORNADO WITH DAMAGE RATED AT EF0 WITH WINDS ESTIMATED AT 70 TO 80 MPH. THE DAMAGE TO A COMMUNICATIONS TOWER TO THE EAST WAS CAUSED BY STRAIGHT LINE WINDS WITH ESTIMATED WI |
| Apr 27, 3:42 PM CDT | HAIL 0.7 | Smiley, TX | DIME TO NICKEL SIZE HAIL AT THE INTERSECTION OF US 87 AND FM 108 IN SMILEY. |
| Apr 27, 3:42 PM CDT | HAIL 0.88 | Smiley, TX | DIME AND NICKLE SIZE HAIL AT THE INTERSECTION OF US 87 AND FM 108 IN SMILEY. |
| Apr 27, 4:07 PM CDT | HAIL 1 | Westhoff, TX | PUBLIC REPORTED QUARTER TO DIME SIZE HAIL IN WESTHOFF RELAYED BY FAMILY MEMBER IN CUERO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1236 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 272028 SVREWX TXC123-177-255-272130- /O.NEW.KEWX.SV.W.0052.090427T2028Z-090427T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 328 PM CDT MON APR 27 2009 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN DEWITT COUNTY... SOUTHEASTERN GONZALES COUNTY... NORTHEASTERN KARNES COUNTY... * UNTIL 430 PM CDT. * AT 326 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SMILEY TO 19 MILES SOUTH OF SMILEY...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF GONZALES TO 12 MILES SOUTHEAST OF KOSCIUSKO...AND MOVING EAST AT 20 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE WESTHOFF...CHEAPSIDE AND HOCHHEIM. LAT...LON 2950 9723 2899 9738 2901 9777 2945 9758 TIME...MOT...LOC 2029Z 279DEG 16KT 2934 9759 2902 9774 $$
2 follow-up statements
000
WWUS54 KEWX 272047
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
347 PM CDT MON APR 27 2009
TXC123-177-255-272130-
/O.CON.KEWX.SV.W.0052.000000T0000Z-090427T2130Z/
GONZALES TX-DEWITT TX-KARNES TX-
347 PM CDT MON APR 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR EXTREME NORTHEASTERN KARNES...CENTRAL DEWITT AND SOUTHEASTERN
GONZALES COUNTIES...
AT 346 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM WRIGHTSBORO TO 9 MILES SOUTH OF NEW DAVY...OR
ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF GONZALES TO 6 MILES
SOUTHWEST OF YORKTOWN...MOVING EAST AT 20 MPH. A TORNADO WAS
REPORTED NEAR YORKTOWN WITH THIS STORM AT 339 PM.
SOME LOCATIONS IN THE WARNING AREA INCLUDE WESTHOFF...CHEAPSIDE...
HAMON...GLAZE CITY...HOCHHEIM AND DREYER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS SEVERE THUNDERSTORM IS ALSO REPORTED TO CONTAIN A TORNADO. IF
A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN
A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 2950 9723 2899 9738 2900 9766 2933 9763
2938 9761
TIME...MOT...LOC 2047Z 279DEG 16KT 2933 9750 2893 9757
$$000
WWUS54 KEWX 272100
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
400 PM CDT MON APR 27 2009
TXC255-272110-
/O.CAN.KEWX.SV.W.0052.000000T0000Z-090427T2130Z/
KARNES TX-
400 PM CDT MON APR 27 2009
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN KARNES
COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2939 9735 2899 9738 2903 9752 2929 9759
2936 9749
TIME...MOT...LOC 2100Z 268DEG 16KT 2918 9748
$$
TXC123-177-272130-
/O.CON.KEWX.SV.W.0052.000000T0000Z-090427T2130Z/
GONZALES TX-DEWITT TX-
400 PM CDT MON APR 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR WESTERN DEWITT AND SOUTH CENTRAL GONZALES COUNTIES...
AT 359 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO....GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR WESTHOFF...OR 13 MILES NORTHWEST OF CUERO...MOVING EAST
AT 20 MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE CHEAPSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES. IF A TORNADO IS SPOTTED... ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
SOUTH CENTRAL TEXAS.
&&
LAT...LON 2939 9735 2899 9738 2903 9752 2929 9759
2936 9749
TIME...MOT...LOC 2100Z 268DEG 16KT 2918 9748
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:51 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Apr 27, 12:51 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1251 PM CDT MON APR 27 2009 .AVIATION... THUNDERSTORM TRENDS ARE DECREASING NEAR DRT WHILE IT LOOKS LIKE ANOTHER 2 HOURS AT LEAST FOR THE I-35 TERMINALS. CELL TRENDS ARE MIGRATING TOWARD A STRATIFORM AREA OF RAIN AND THUNDER WEST OF I-35 WHILE AREAS EAST OF THE METRO CITIES WILL SEE MORE CONVECTIVE CELLS. THIS TRANSITION POINTS TOWARD IMPROVING CONDITIONS FOR THE I-35 TERMINAS BY AROUND 21Z WITH A FAIR SKY DEVELOPING BY THE EVENING. THE STABLE AIR IN THE WAKE OF THIS COMPLEX LATE THIS EVENING SHOULD SUPPORT A LIGHT DECOUPLED WIND AND A POSSIBILITY OF PATCHY DENSE FOG, ESPECIALLY SINCE A GOOD RAIN OF HALF AN INCH OR BETTER LOOKS LIKELY FOR THIS AREA. THE DRT AREA SAW LESS RAIN BUT STILL COULD SEE SOME VSBY RESTRICTIONS FROM THE STABLE AIR LATE TONIGHT. THE SOUTHEAST WINDS SHOULD RETURN AFTER DAYBREAK TO LIFT ANY LOW CEILINGS STEADILY LATE TUESDAY MORNING. && .PREV DISCUSSION... /ISSUED 1044 AM CDT MON APR 27 2009/ UPDATE... LARGE OUTFLOW BOUNDARY EXTENDING FROM WESTERN LEE COUNTY TO NORTHERN BEXAR COUNTY AND WESTWARD TO NORTH CENTRAL VAL VERDE COUNTY. SO FAR..THE SEVERE THREAT HAS BEEN LIMITED WITH MOSTLY LOCALLY HEAVY RAINS. DISTURBANCES WILL BE SWEEPING EASTWARD TODAY AS THE BOUNDARY SAGS SOUTHWARD. EXPECT CONTINUED ELEVATED CONVECTION BEHIND THE BOUNDARY AND WITH DAYTIME HEATING..POTENTIALLY SEVERE CONVECTION FIRING ALONG THE BOUNDARY LATER THIS AFTERNOON. PREV DISCUSSION... /ISSUED 728 AM CDT MON APR 27 2009/ UPDATE... QUICK UPDATE MADE FOR TOR 198 VALID UNTIL 1 PM AND ISSUE A FLASH FLOOD WATCH VALID UNTIL 4 PM. DEVELOPING SURFACE BOUNDARY ALONG WITH BACKBUILDING/TRAINING STORMS WITH STRONG LOW LEVEL INFLOW AND AN APPROACHING SHORT WAVE WILL RESULT IN LOCALLY HEAVY RAINFALL OF 2 TO 4 INCHES TODAY...ISOLATED TOTALS TO NEAR 5 INCHES. PREV DISCUSSION... /ISSUED 652 AM CDT MON APR 27 2009/ AVIATION... GENERAL MVFR CEILINGS, OCCASIONALLY RISING TO VFR IN THE AFTERNOON, WILL PERSIST THROUGH THE PERIOD. NUMEROUS SHOWERS WILL DRIFT SOUTH TOWARD KAUS DURING THE LATE MORNING HOURS, WITH WIDELY SCATTERED THUNDERSTORMS DEVELOPING DURING THE AFTERNOON HOURS. PREV DISCUSSION... /ISSUED 417 AM CDT MON APR 27 2009/ DISCUSSION... STRONG TO MARGINALLY SEVERE STORMS OVER THE EASTERN HILL COUNTRY EARLIER THIS MORNING HAVE TRANSITIONED INTO LOCALLY HEAVY RAINS. STREAMER SHOWERS CONTINUE TO FEED INTO THE STORM CLUSTER MOVING NEWD ACROSS N AUSTIN/ROUND ROCK/GEORGETOWN...BUT MOVING AT FAST ENOUGH PACE TO ONLY WARRANT FLOOD ADVISORY AT THIS TIME. MAIN CONCERN THIS MORNING IS MORE FOR HEAVY RAIN AS POSSIBLE BOUNDARY DROPS INTO THE NRN CWA. BOUNDARY WOULD PROVIDE A FOCUS FOR THE STRONG INFLOW OF LOW LEVEL GULF MOISTURE AS THE NEXT IN A SERIES OF SHORT WAVES APPROACH FROM THE WEST AND TRACK ENEWD ACROSS CENTRAL TX TODAY AND TONIGHT. WILL MENTION LOCALLY HEAVY RAIN FOR THE NRN THIRD OF THE CWA THIS MORNING AND POSSIBLE SEVERE FOR THE AFTERNOON/EARLY EVENING OVER THE CENTRAL/EASTERN CWA. SHORT WAVE ACTIVITY SHIFTS SLIGHTLY NORTHWARD BY TUESDAY/WEDNESDAY AND HAVE TAPERED OFF POPS NORTH AND ENDED SOUTH. MUCH UNCERTAINTY FOR LATE THIS WEEK INTO THE WEEKEND AS LONG RANGE MODELS DIFFER DRASTICALLY ON TIMING OF A COLD FRONT WITH GFS INDICATING THE FRONT INTO THE CWA FRIDAY WHILE THE ECMWF MUCH SLOWER WITH LATE SUNDAY/MONDAY MORNING. HAVE TRENDED SLOWER WITH THE TIMING OF THE FRONT BUT WILL KEEP LOW POPS IN FOR THE WEEKEND SIMILAR TO PREVIOUS PACKAGE AND SURROUNDING OFFICES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 84 72 85 70 85 / 60 30 20 10 20 AUSTIN BERGSTROM INTL AIRPORT 84 71 84 69 85 / 50 30 20 10 20 NEW BRAUNFELS MUNI AIRPORT 84 72 85 69 86 / 40 20 10 10 20 BURNET MUNI AIRPORT 82 69 83 68 82 / 60 30 20 20 20 DEL RIO INTL AIRPORT 88 74 89 73 90 / 40 - 10 10 10 GEORGETOWN MUNI AIRPORT 82 71 83 69 83 / 60 30 20 20 20 HONDO MUNI AIRPORT 84 73 85 72 87 / 40 10 10 10 10 SAN MARCOS MUNI AIRPORT 84 71 85 69 85 / 50 20 20 10 20 LA GRANGE - FAYETTE REGIONAL 82 72 85 70 85 / 40 30 20 10 20 SAN ANTONIO INTL AIRPORT 83 72 85 70 85 / 40 10 10 10 10 STINSON MUNI AIRPORT 84 72 86 71 86 / 40 10 10 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING COUNTIES: BLANCO...BURNET...GILLESPIE...HAYS...KENDALL...KERR... LLANO...TRAVIS...WILLIAMSON. && 02/18
Hazardous weather outlook, Apr 27, 8:02 AM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 802 AM CDT MON APR 27 2009 TXZ171>173-183>194-202>209-217>225-228-281315- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 802 AM CDT MON APR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... LOCALLY HEAVY RAINFALL POSSIBLE OVER THE HILL COUNTRY AND NORTHERN PARTS OF SOUTH CENTRAL TEXAS. RAINFALL TOTALS OF TWO TO FIVE INCHES CAN BE EXPECTED. ALSO THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS. THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Apr 27, 11:09 AM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1109 AM CDT MON APR 27 2009 TXZ183-184-271700- EDWARDS-VAL VERDE- 1109 AM CDT MON APR 27 2009 ...A STRONG THUNDERSTORM WAS AFFECTING EDWARDS AND VAL VERDE COUNTIES... AT 1106 AM CDT...NWS METEOROLOGISTS ARE TRACKING A CLUSTER OF STRONG THUNDERSTORMS NEAR JUNO...MOVING EAST AT 20 MPH. THIS LARGE CLUSTER WILL COVER THE NORTHEASTERN QUADRANT OF VAL VERDE COUNTY OVER THE NEXT HOUR. ANOTHER STRONG THUNDERSTORM NEAR THE INTERSECTION OF HIGHWAYS 277 AND 55 WILL MOVE EAST AT 20 MPH ACROSS NORTHERN EDWARDS COUNTIES. PEOPLE IN NORTHWESTERN EDWARDS AND VAL VERDE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...JUNO...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. MARBLE SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
Special weather statement, Apr 27, 12:29 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1229 PM CDT MON APR 27 2009 TXZ183-184-271830- EDWARDS-VAL VERDE- 1229 PM CDT MON APR 27 2009 ...A STRONG THUNDERSTORM WAS AFFECTING EDWARDS AND VAL VERDE COUNTIES... AT 1228 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF LOMA ALTA...MOVING EAST AT 20 MPH. PEOPLE IN VAL VERDE AND WESTERN EDWARDS COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...FLOUR MILLS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, Apr 27, 1:45 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
145 PM CDT MON APR 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 7 S LA VERNIA 29.25N 98.11W
04/27/2009 E0.75 INCH WILSON TX AMATEUR RADIO
&&
EVENT NUMBER 00529
MCDONALDThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:42 PM CDT | Tornado Warning | EWX | Edwards | 33 min |
| Apr 26, 10:13 PM CDT | Tornado Warning | EWX | Edwards, Kerr | 32 min |
| Apr 26, 10:42 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 48 min |
| Apr 27, 12:11 AM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 49 min |
| Apr 27, 3:20 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 115 min |
| Apr 27, 4:28 AM CDT | Tornado Warning | EWX | Williamson | 32 min |
| Apr 27, 4:48 AM CDT | Tornado Warning | EWX | Williamson | 27 min |
| Apr 27, 7:11 AM CDT | Flood Watch | EWX | Blanco, Burnet, Gillespie, Hays, Kendall, Kerr and 3 more | 8 min |
| Apr 27, 7:19 AM CDT | Flash Flood Watch | EWX | Blanco, Burnet, DeWitt, Fayette, Gillespie, Gonzales and 8 more | 11 hr |
| Apr 27, 9:14 AM CDT | Areal Flood Advisory | EWX | Burnet, Gillespie, Llano | 2 hr |
| Apr 27, 9:53 AM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 112 min |
| Apr 27, 11:00 AM CDT | Flash Flood Warning | EWX | Val Verde | 39 min |
| Apr 27, 11:22 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 113 min |
| Apr 27, 11:30 AM CDT | Areal Flood Advisory | EWX | Edwards | 2 hr |
| Apr 27, 11:46 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde, Val Verde | 119 min |
| Apr 27, 11:58 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 5 more | 2 hr |
| Apr 27, 12:30 PM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 2 hr |
| Apr 27, 12:53 PM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 3 hr |
| Apr 27, 1:01 PM CDT | River Flood Warning | EWX | Val Verde | 7 hr |
| Apr 27, 1:07 PM CDT | Flash Flood Warning | EWX | Hays, Travis, Williamson | 2 hr |
| Apr 27, 1:14 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 116 min |
| Apr 27, 1:34 PM CDT | Flash Flood Warning | EWX | Caldwell, Gonzales, Guadalupe, Wilson | 3 hr |
| Apr 27, 1:53 PM CDT | Flash Flood Warning | EWX | Blanco, Comal | 95 min |
| Apr 27, 1:54 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe, Wilson | 66 min |
| Apr 27, 2:08 PM CDT | Flash Flood Warning | EWX | Bexar | 84 min |
| Apr 27, 2:26 PM CDT | Flash Flood Warning | EWX | Fayette | 3 hr |
| Apr 27, 2:30 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe, Wilson | 60 min |
| Apr 27, 2:44 PM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes, Lavaca | 2 hr |
| Apr 27, 3:16 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes, Lavaca | 3 hr |
| Apr 27, 3:40 PM CDT | Tornado Warning | EWX | DeWitt, Gonzales, Karnes | 50 min |
| Apr 27, 4:04 PM CDT | Tornado Warning | EWX | DeWitt | 26 min |
| Apr 27, 4:06 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 39 min |
| Apr 27, 4:23 PM CDT | Tornado Warning | EWX | DeWitt, Lavaca | 52 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.